# SDR FDEA202311221883

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 84,427 hours, 20,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND R1 DOOR SLIDE PRESSURE LIGHT  INOP.  REMOVED AND REPLACED R1 DOOR SLIDE PRESSURE INDICATOR LIGHT BATTERIES IAW M/M 25-61-04-4. R1  DOOR SLIDE PRESSURE INDICATOR LIGHT OPS CHECK  NORMAL IAW M/M 25-61-04-5
